MAUDE Adverse Event Report: Oscor Inc. Baylis Med Tech Passport Steerable Sheath; INTRODUCER, CATHETER

Oscor Inc. Baylis Med Tech Passport Steerable Sheath; INTRODUCER, CATHETER
Model Number PSS1387139
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
Baylis Med Tech Passport Steerable Sheath
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
Oscor Inc.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
Oscor Inc.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
mohit malkani
4875 palm harbor blvd.
palm harbor, FL 34683
+1(727)937-2511
MDR Report Key50166602
Report Number1035166-2026-00063
Device Sequence Number5279003
Product Code DYB
UDI-Device Identifier00885672012625
UDI-Public00885672012625
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSS1387139
Device Catalogue NumberPSS1387139
Device Lot NumberS10175337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown